MAUDE Adverse Event Report: COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 840
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported an 840 ventilator had a faulty battery.Patient involvement is unknown at this time.The service engineer inspected the device and replaced the bps, pcb, (backup power supply, printed circuit board).The service engineer ran an extended self test (est) and a short self test (sst) and unit passed all tests.
 
Additional Manufacturer Narrative
Evaluation codes,the backup power supply (bps) printed circuit board (pcb) was returned to medtronic¿s product analysis laboratory.A visual inspection was performed and it was found that the component was from a vendor.An investigation was performed and the reported issue could not be duplicated.No errors were recorded in the diagnostic logs during testing.No fault was found with the returned bps pcb.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
840 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
micheal collins rd mervue
galway
MDR Report Key6733570
Report Number8020893-2017-07058
Device Sequence Number13657272
Product Code CBK
UDI-Device Identifier10884521077201
UDI-Public10884521077201
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K970460
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number840
Device Catalogue Number4-840220NISB-EN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/25/2017
Initial Date Received by Manufacturer 06/26/2017
Supplement Date Received by Manufacturer08/14/2017
Initial Report FDA Received Date07/21/2017
Supplement Report FDA Received Date09/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1